# SDR UALA2009012300251

- Difficulty date: January 22, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 25,671 hours, 10,678 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: PPA120300
- Condition: Faulty
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE LAV CARGO DETECTOR FAULT UPPER ECAM.  REPLACED SDCU AND ACCOMPLISHED BITE CHECK.  ALL CHECKS NORMAL.
